# SDR FDEA202401100051

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN Ï¿½ SEAT TRACK RIGHT HAND STATION 1681, X = -8.5 FOUND CROWN AREA CRACK.  SEAT TRACK AT RIGHT HAND STATION 1681, X = - 8.5 REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STATION 1671 TO STATION 1711, X = - 8.5 AS PER SRM 53-00-52-  2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
